# SDR AALA2018081759031

- Difficulty date: August 13, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 76,927 hours, 40,818 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Defective
- Location: Nr 3
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SEVERE SHUDDER FROM BRAKES AT END OF LANDING ROLL BELOW 80 KTS. AIRCRAFT DID NOT WANT TO STOP  WITH NORMAL BRAKING BELOW 60 KTS. SUSPECT BRAKE LOCK UP WITH NORMAL ACTUATION.  THE AIRCRAFT WAS GROUNDED.   REPLACED THE NR 3 BRAKE ASSEMBLY.  REPLACED BOTH MAIN GEAR SHIMMY DAMPERS.  SHIMMED THE LEFT  MAIN GEAR LINK IAW AMM 32-11-05.
